Alert archive / Oklahoma / River Flood Warnings in 2017

River Flood Warning 2, NWS Norman, OK

March 29, 2017Comanche County, Cotton County, Oklahoma

NWS Norman, OK issued this river flood warning at Mar 29, 2017, 9:55 AM CDT for Comanche County, Cotton County, Oklahoma. It took effect at Mar 29, 2017, 8:55 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Mar 29, 2017, 9:55 AM CDT (14:55 UTC)
In effect from
Mar 29, 2017, 8:55 PM CDT
Expired
Apr 2, 2017, 2:20 AM CDT
In force
3 days
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Moderate

Counties Comanche County, OK, Cotton County, OK

The radar

The Altus AFB radar (KFDR), 59 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Cache Creek near Walters (WLTO2). The gauge peaked at 27.15 ft at Mar 30, 2017, 8:00 AM CDT.

actionminormoderatemajor102003/2903/3003/3104/0104/0204/03
Action stage
15 ft
Minor stage
21 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07311000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

577 
WGUS44 KOUN 291455
FLWOUN
Flood Warning
National Weather Service Norman OK
955 AM CDT Wed Mar 29 2017

OKC031-033-300255-
/O.NEW.KOUN.FL.W.0002.170330T0219Z-170402T0720Z/
/WLTO2.2.ER.170330T0219Z.170330T1800Z.170402T0120Z.NO/
955 AM CDT Wed Mar 29 2017

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The East Cache Creek near Walters. 
  
* from this evening to late Saturday night...or until the warning is
  cancelled. 
  
* At  9:30 AM Wednesday the stage was 14.4 feet. 
  
* Moderate flooding is forecast. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek will rise above flood stage late 
  Wednesday evening and crest near 25.2 feet early Thursday 
  afternoon. The East Cache Creek will fall below flood stage 
  Saturday evening. 
  
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs in southern Comanche County and 
  Cotton County and is accompanied by flood depths up to 4 feet with 
  swift currents.
  
 
&&
 
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
      3451 9846 3439 9836

$$
8 follow-up statements
906 
WGUS84 KOUN 291922
FLSOUN
Flood Statement
National Weather Service Norman OK
222 PM CDT Wed Mar 29 2017

OKC031-033-300322-
/O.EXT.KOUN.FL.W.0002.170330T0300Z-170331T1330Z/
/WLTO2.2.ER.170330T0300Z.170330T1200Z.170331T0730Z.NO/
222 PM CDT Wed Mar 29 2017

The Flood Warning continues for
  The East Cache Creek near Walters. 
  
* from this evening to Friday morning...or until the warning is 
  cancelled. 
  
* At 1:30 PM Wednesday the stage was 19.0 feet. 
  
* Moderate flooding is forecast. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek will rise above flood stage 
  Wednesday evening and crest near 22.6 feet mid Thursday morning. 
  The East Cache Creek will fall below flood stage early Friday 
  morning. 
  
* Impact...At 23.0 feet...Flood depths up to 2 feet occur over 
  croplands...pastures...and low-lying local roads along and near 
  the creek in southern Comanche County and Cotton County.
  
 
&&
 
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
      3451 9846 3439 9836

$$

OKC033-300322-
/O.EXT.KOUN.FL.W.0001.170330T1100Z-170401T1636Z/
/RNDO2.1.ER.170330T1100Z.170331T0600Z.170401T1036Z.NO/
222 PM CDT Wed Mar 29 2017

...Flood Warning extended until Saturday morning...
 
The Flood Warning continues for
  The Deep Red Creek near Randlett. 
  
* from Thursday morning to Saturday morning...or until the warning 
  is cancelled. 
  
* At 1:45 PM Wednesday the stage was 13.5 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek will rise above flood stage mid 
  Thursday morning and crest near 22.7 feet early Friday morning. The
  Deep Red Creek will fall below flood stage early Saturday morning. 
  
* Impact...At 23.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs and is accompanied by flood 
  depths up to 3 feet with swift currents.
  
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
444 
WGUS84 KOUN 300156
FLSOUN
Flood Statement
National Weather Service Norman OK
856 PM CDT Wed Mar 29 2017

OKC031-033-300956-
/O.EXT.KOUN.FL.W.0002.170330T0155Z-170331T0140Z/
/WLTO2.2.ER.170329T2141Z.170330T0600Z.170330T1940Z.NO/
856 PM CDT Wed Mar 29 2017

The Flood Warning continues for
  The East Cache Creek near Walters. 
  
* until Thursday evening...or until the warning is cancelled. 
  
* At  8:30 PM Wednesday the stage was 23.1 feet. 
  
* Moderate flooding is occurring and Moderate flooding is forecast. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek will continue rising and crest near
  24.7 feet early Thursday morning. The East Cache Creek will fall 
  below flood stage early Thursday afternoon. 
  
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs in southern Comanche County and 
  Cotton County and is accompanied by flood depths up to 4 feet with 
  swift currents.
  
 
&&
 
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
      3451 9846 3439 9836

$$
813 
WGUS44 KOUN 300752
FLWOUN
Flood Warning
National Weather Service Norman OK
252 AM CDT Thu Mar 30 2017

OKC031-033-301952-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-170331T0320Z/
/WLTO2.3.ER.170329T2141Z.170330T0730Z.170330T2120Z.NO/
252 AM CDT Thu Mar 30 2017

...Observed flooding increased from Moderate to Major severity...
 
The Flood Warning continues for 
 The East Cache Creek near Walters. 

* until this evening...or until the warning is cancelled. 
  
* At  2:30 AM Thursday the stage was 26.2 feet. 
  
* Major flooding is occurring and Moderate flooding is forecast. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek has crested and will continue to 
  fall. The East Cache Creek will fall below flood stage late 
  Thursday afternoon. 
  
* Impact...At 26.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs in southern Comanche County and 
  Cotton County and is accompanied by flood depths up to 5 feet with 
  dangerous currents.
  
 
&&
 
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
      3451 9846 3439 9836

$$
731 
WGUS84 KOUN 301030
FLSOUN
Flood Statement
National Weather Service Norman OK
530 AM CDT Thu Mar 30 2017

OKC031-033-301830-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-170331T1230Z/
/WLTO2.3.ER.170329T2141Z.170330T0930Z.170331T0630Z.NO/
530 AM CDT Thu Mar 30 2017

...Flood Warning extended until Friday morning...
 
The Flood Warning continues for
  The East Cache Creek near Walters. 
  
* until Friday morning...or until the warning is cancelled. 
  
* At  4:30 AM Thursday the stage was 26.9 feet. 
  
* Major flooding is occurring. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek has crested and will continue to 
  fall. The East Cache Creek will fall below flood stage early Friday
  morning. 
  
* Impact...At 27.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs in southern Comanche County and 
  Cotton County and is accompanied by flood depths up to 6 feet with 
  very dangerous currents.
  
 
&&
 
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
      3451 9846 3439 9836

$$
042 
WGUS84 KOUN 301443
FLSOUN
Flood Statement
National Weather Service Norman OK
943 AM CDT Thu Mar 30 2017

OKC031-033-302243-
/O.CON.KOUN.FL.W.0002.000000T0000Z-170331T1230Z/
/WLTO2.3.ER.170329T2141Z.170330T1300Z.170331T0630Z.NO/
943 AM CDT Thu Mar 30 2017

The Flood Warning continues for
  the East Cache Creek near Walters 
  
* until Friday morning...or until the warning is cancelled. 
  
* At  8:30 AM Thursday the stage was 27.2 feet. 
  
* Major flooding is occurring. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek is near crest and will begin 
  falling early Thursday afternoon. The East Cache Creek will fall 
  below flood stage early Friday morning. 
  
* Impact...At 27.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs in southern Comanche County and 
  Cotton County and is accompanied by flood depths up to 6 feet with 
  very dangerous currents.
  
 
&&
 
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
      3451 9846 3439 9836

$$
964 
WGUS84 KOUN 301919
FLSOUN
Flood Statement
National Weather Service Norman OK
219 PM CDT Thu Mar 30 2017

OKC031-033-310319-
/O.CON.KOUN.FL.W.0002.000000T0000Z-170331T1230Z/
/WLTO2.3.ER.170329T2141Z.170330T1300Z.170331T0630Z.NO/
219 PM CDT Thu Mar 30 2017

The Flood Warning continues for
  the East Cache Creek near Walters 
  
* until Friday morning...or until the warning is cancelled. 
  
* At 1:30 PM Thursday the stage was 26.9 feet. 
  
* Major flooding is occurring. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek has crested and will continue to 
  fall. The East Cache Creek will fall below flood stage early Friday
  morning.
 
&&
 
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
      3451 9846 3439 9836

$$

OKC033-310318-
/O.EXT.KOUN.FL.W.0001.000000T0000Z-170401T0000Z/
/RNDO2.2.ER.170330T0357Z.170330T1115Z.170331T1800Z.NO/
219 PM CDT Thu Mar 30 2017

The Flood Warning continues for
  the Deep Red Creek near Randlett 
  
* until Friday evening...or until the warning is cancelled. 
  
* At 1:45 PM Thursday the stage was 25.2 feet. 
  
* Moderate flooding is occurring. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek has crested and will continue to 
  fall. The Deep Red Creek will fall below flood stage early Friday 
  afternoon.
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
114 
WGUS84 KOUN 310116
FLSOUN
Flood Statement
National Weather Service Norman OK
816 PM CDT Thu Mar 30 2017

OKC031-033-310916-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-170331T1513Z/
/WLTO2.3.ER.170329T2141Z.170330T1300Z.170331T0913Z.NO/
816 PM CDT Thu Mar 30 2017

...Flood Warning extended until Friday morning...
 
The Flood Warning continues for
  the East Cache Creek near Walters 
  
* until Friday morning...or until the warning is cancelled. 
  
* At  7:30 PM Thursday the stage was 25.9 feet. 
  
* Moderate flooding is occurring. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek has crested and will continue to 
  fall. The East Cache Creek will fall below flood stage early Friday
  morning.
 
&&
 
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
      3451 9846 3439 9836

$$
491 
WGUS84 KOUN 311408
FLSOUN
Flood Statement
National Weather Service Norman OK
908 AM CDT Fri Mar 31 2017

OKC031-033-311438-
/O.CAN.KOUN.FL.W.0002.000000T0000Z-170331T1513Z/
/WLTO2.3.ER.170329T2141Z.170330T1300Z.170331T0800Z.NO/
908 AM CDT Fri Mar 31 2017

The Flood Warning is cancelled for
  The East Cache Creek near Walters. 
  
* At 8 AM Friday the stage was 16.3 feet.
  
* Flood stage is 21.0 feet.
  
* Forecast: The East Cache Creek has fallen below flood stage and is 
  forecast to continue to fall. This will be the last statement for 
  this location for this event.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Mar 29, 6:50 AM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Mar 29, 6:50 AM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Norman OK
650 AM CDT Wed Mar 29 2017

.DISCUSSION...
The 12Z aviation discussion follows....

&&

.AVIATION...
An upper-level low over west Texas, and its surface counterpart
centered over Oklahoma this morning, will bring a variety of
weather to Oklahoma and north Texas today and this evening.
Ceiling heights are highly chaotic over central and south-
central/southwest Oklahoma and western north Texas, while the
remainder of Oklahoma is under low ceilings. Showers over the
Texas Panhandle and far western Oklahoma this morning are
associated with the upper low, and will probably shift slowly
north or northeast with time. Winds will also be rather chaotic
early this morning until some of the pressure perturbations from
overnight convection settle out. By late afternoon and evening,
we expect a large coil of low clouds across most of Oklahoma,
except the far southwest (and adjacent parts of Texas), and
gradually diminishing showers in the north. Brisk northwest winds
should prevent fog tonight.

Overall, this is a very low-confidence forecast because of the
jagged nature of most of the weather elements, however the "coil
of low clouds" mentioned above is higher confidence, although the
exact ceiling height is less-well established.

CmS
&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  44  61  43 /  60  30  10   0
Hobart OK         58  43  65  42 /  50  30  10   0
Wichita Falls TX  67  45  69  46 /  30  20  10   0
Gage OK           49  39  63  39 /  80  40  10   0
Ponca City OK     66  44  55  40 /  80  50  40  10
Durant OK         78  48  65  47 /  60  20  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

30/23/23
Hazardous weather outlook, Mar 29, 8:25 AM CDT, 1 hour 30 minutes before
Hazardous Weather Outlook...updated
National Weather Service Norman OK
825 AM CDT Wed Mar 29 2017

OKZ004>048-050>052-TXZ083>090-291715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
825 AM CDT Wed Mar 29 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and tonight...

.Thunderstorms...
Scattered thunderstorms will be possible across portions of western
and central Oklahoma this morning.

This afternoon, additional storms may develop along and east
of an Enid to Oklahoma City and Durant line.  A few of these storms
may produced some hail along with locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorm chances return on Saturday and then continue each
day through Tuesday. Severe thunderstorms will be possible
Saturday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Mar 29, 4:09 AM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
409 AM CDT WED MAR 29 2017

OKZ031-032-042-043-047-048-291000-
Coal OK-Atoka OK-Pontotoc OK-Johnston OK-Hughes OK-Seminole OK-
409 AM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR Coal...north central Atoka...
Pontotoc...northeastern Johnston...Hughes and southern Seminole
Counties Until 500 AM CDT...

AT 406 AM CDT, strong thunderstorms were along a line extending from
4 miles northeast of Vanoss to 3 miles southeast of Connerville,
moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3443 9616 3442 9676 3485 9691 3491 9680
      3490 9678 3492 9678 3527 9610 3451 9608
TIME...MOT...LOC 0906Z 230DEG 36KT 3482 9683 3442 9658

30
Local storm report, Mar 29, 7:59 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
759 AM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND DMG     NOBLE                   35.14N 97.39W
03/29/2017                   CLEVELAND          OK   LAW ENFORCEMENT

            TREE LIMBS UP TO ONE FOOT DIAMETER SNAPPED BY STRONG
            WINDS.

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:17 PM CDTAreal Flood AdvisoryOUNJackson, Tillman3 hr
Mar 28, 7:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Greer, Jackson, Kiowa, Tillman and 1 more39 min
Mar 28, 7:34 PM CDTSpecial Weather StatementOUNCaddo26 min
Mar 28, 7:39 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian51 min
Mar 28, 7:44 PM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Kiowa, Washita4 hr
Mar 28, 8:13 PM CDTSpecial Weather StatementOUNCaddo, Comanche, Washita32 min
Mar 28, 8:19 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Comanche, Custer, Grady and 3 more41 min
Mar 28, 8:41 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa2 hr
Mar 28, 8:43 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman47 min
Mar 28, 8:58 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Grady, Kingfisher and 3 more47 min
Mar 28, 9:13 PM CDTFlash Flood WarningOUNCaddo, Comanche, Cotton3 hr
Mar 28, 9:22 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady, Kingfisher113 min
Mar 28, 9:26 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman49 min
Mar 28, 9:32 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble44 min
Mar 28, 9:38 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Stephens52 min
Mar 28, 9:41 PM CDTSevere Thunderstorm WarningOUNKingfisher, Lincoln, Logan, Noble, Oklahoma, Payne49 min
Mar 28, 9:45 PM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma2 hr
Mar 28, 9:54 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman51 min
Mar 28, 10:07 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman113 min
Mar 28, 10:07 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma38 min
Mar 28, 10:14 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton46 min
Mar 28, 10:15 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Comanche, Grady, McClain2 hr
Mar 28, 10:29 PM CDTFlash Flood WarningOUNCleveland, Grady, McClain, Oklahoma6 hr
Mar 28, 10:29 PM CDTSevere Thunderstorm WarningOUNNoble, Payne31 min
Mar 28, 10:54 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, McClain, Oklahoma, Payne51 min
Mar 28, 11:00 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman3 hr
Mar 28, 11:12 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman48 min
Mar 28, 11:13 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Stephens47 min
Mar 28, 11:44 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma, Payne3 hr
Mar 28, 11:44 PM CDTSpecial Weather StatementOUNCleveland, Lincoln, McClain31 min
Mar 29, 12:00 AM CDTFlash Flood WarningOUNLincoln, Payne3 hr
Mar 29, 12:00 AM CDTSpecial Weather StatementOUNTillman30 min
Mar 29, 12:18 AM CDTFlash Flood WarningOUNCaddo, Comanche, Grady, Stephens117 min
Mar 29, 12:35 AM CDTSpecial Weather StatementOUNLincoln25 min
Mar 29, 12:38 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady, Jackson, Kiowa, Tillman112 min
Mar 29, 1:00 AM CDTSpecial Weather StatementOUNJefferson, Stephens30 min
Mar 29, 1:27 AM CDTSpecial Weather StatementOUNStephens33 min
Mar 29, 1:56 AM CDTSpecial Weather StatementOUNCarter, Garvin, Love34 min
Mar 29, 2:07 AM CDTAreal Flood WarningOUNCaddo, Comanche, Cotton, Jackson, Kiowa, Stephens and 1 more6 hr
Mar 29, 2:13 AM CDTSpecial Weather StatementOUNMcClain32 min
Mar 29, 2:36 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain24 min
Mar 29, 2:57 AM CDTSpecial Weather StatementOUNCleveland33 min
Mar 29, 3:08 AM CDTSpecial Weather StatementOUNJohnston, Love, Marshall52 min
Mar 29, 3:27 AM CDTAreal Flood WarningOUNLincoln, Payne3 hr
Mar 29, 3:46 AM CDTSpecial Weather StatementOUNBryan, Johnston44 min
Mar 29, 3:56 AM CDTAreal Flood WarningOUNCleveland, Grady, McClain, Oklahoma6 hr
Mar 29, 4:09 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc51 min
Mar 29, 9:29 AM CDTRiver Flood WarningOUNCotton3 days
Mar 29, 10:03 AM CDTAreal Flood WarningOUNCaddo, Comanche, Cotton, Grady, Stephens6 hr
Mar 29, 2:41 PM CDTRiver Flood WarningOUNKingfisher, Logan24 hr

Nearby

River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.